Pacific Journal of Mathematics

Oscillation criteria for third order nonlinear differential equations.

Paul Waltman

Article information

Source
Pacific J. Math., Volume 18, Number 2 (1966), 385-389.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994274

Mathematical Reviews number (MathSciNet)
MR0200531

Zentralblatt MATH identifier
0144.11403

Subjects
Primary: 34.42

Citation

Waltman, Paul. Oscillation criteria for third order nonlinear differential equations. Pacific J. Math. 18 (1966), no. 2, 385--389. https://projecteuclid.org/euclid.pjm/1102994274


Export citation

References

  • [1] F. V. Atkinson, On second order non-linear oscillations, Pacific J. Math. 5 (1955),
  • [2] M. Hannan, Oscillation criteria for third order linear differential equations, Pacific J. Math. 11 (1961), 919-944.
  • [3] R. A. Moore and Z. Nehari, Non-oscillation theorems for a class of nonlineardif- ferential equations, Trans. Amer. Math. Soc. 93 (1959), 30-52.
  • [4] Z. Nehari, On a class of second order differential equations, Trans. Amer. Math. Soc. 95 (1960), 101-123.
  • [5] W. R. Utz, Properties of solutions of u" + a{t)u2n~ -- 0, Monatshefte Fur Math- ematik 67 (1963), 50-54.
  • [6] P. Waltman, An oscillation criterion for a nonlinear second order equation, J. Math. Anal. Appl. 10 (1965), 439-441.